Alert archive / Massachusetts / Special Marine Warnings in 2012
Special Marine Warning 85, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special marine warning at Sep 19, 2012, 1:35 AM EDT. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2012, 1:35 AM EDT (05:35 UTC)
- Expired
- Sep 19, 2012, 3:00 AM EDT
- In force
- 85 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special marine warning went out at Sep 18, 10:34 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Sep 18, 10:34 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1034 PM EDT TUE SEP 18 2012
.SYNOPSIS...
A COLD FRONT WILL BRING HEAVY RAIN AND A PERIOD OF STRONG TO
POSSIBLY DAMAGING WINDS TONIGHT. THREATS WILL DIMINISH INTO
WEDNESDAY MORNING AS THE COLD FRONT PUSHES OFFSHORE. MAINLY DRY
WEATHER WILL FOLLOW THROUGH THE FIRST PART OF SAT...OTHER THAN
PERHAPS A FEW SPOT SHOWERS ON THE COAST. ANOTHER COLD FRONT MAY
BRING A ROUND OF SHOWERS SOMETIME SATURDAY NIGHT AND/OR SUNDAY. DRY
WEATHER LIKELY FOLLOWS FOR THE START OF THE NEXT WORK WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
1030 PM UPDATE...
ADJUSTED POPS/WX FOR TIMING OF LOW TOPPED CONVECTIVE LINE MOVING
INTO CENTRAL PORTIONS OF THE FA IN THE LAST HALF HOUR. THIS WILL
CONTINUE ERD THROUGH ABOUT 06Z WITH A CHANCE FOR A STRONGER GUST
OF WINDS AS IT MOVES THROUGH. OTHERWISE...STRONG JET ENERGY MOVING
THROUGH ERN PORTIONS OF THE FA WILL CONTINUE TO BRING 40-50 MPH
WINDS THROUGH THE EARLY MORNING HOURS.
IN ADDITION...THE STORM PREDICTION CENTER HAS ISSUED A SEVERE
THUNDERSTORM WATCH FOR OUR REGION THROUGH 3 AM. WHILE NOT SURE HOW
MUCH LIGHTNING THERE WILL BE...ANY BOWING SEGMENTS COULD PRODUCE
LOCALLY STRONGER WIND GUSTS GIVEN DEEP SHEAR/INCREASING LOW LEVEL
JET.
HEAVY RAIN...
STRONG FRONTOGENETICAL LIFT OF A VERY MOIST SUB-TROPICAL ENVIRONMENT
AHEAD OF THE SFC COLD FRNT IS EXPECTED. PWATS AROUND 2 INCHES IS
ANTICIPATED WITH A CONDITIONALLY UNSTABLE MOIST ADIABATIC PROFILE.
THE HEAVIEST OF THE RAIN WILL BE ASSOC WITH THE AFOREMENTIONED
NEAR-FRONTAL SQUALL LINE AHEAD OF THE SFC COLD FRNT. RAINFALL
AMOUNTS OF 1 INCH PER HR WILL BE PSBL ALONG WITH VISIBILITY IMPACTS
WHICH CAN MAKE TRAVELING HAZARDOUS. TOTAL RAINFALL AMOUNTS WILL BE
AROUND 2 INCHES WITH LOCALLY HIGHER AMOUNTS.
WILL CONTINUE PRIOR THINKING OF THE GREATEST FLOODING THREAT TO BE
NUISANCE FLOODING OF URBAN AREAS ESPECIALLY WITH THE POSSIBILITY OF
HEAVY RAINFALL IN A SHORT PERIOD OF TIME. IT IS STILL PLAUSIBLE
SMALL BASINS...STREAMS...AND CREEKS MAY BECOME FLASHY...MAIN-STEM
RIVERS SHOULD BE FINE AS THE RGN HAS SEEN LITTLE RAIN OVER THE LAST
WEEK AND RIVERS REMAIN AT OR BELOW THEIR NORMAL LVLS.
COASTAL FLOODING...
SEE THE TIDES AND COASTAL FLOODING SECTION OF THE DISCUSSION BELOW.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
COLD FRNT AND ATTENDANT RAINS LINGER ALONG THE CAPE POSSIBLY FOR THE
FIRST HR OR TWO. OTHERWISE GRADUALLY CLEARING CONDITIONS WITH THE
EXPECTATION OF LOW-LVLS MIXING OUT DURING THE DAY WITH AMBIENT
SUNSHINE RESULTING IN FASTER W/NW FLOW ALOFT MIXING DOWN. DRIER AIR
MOVING INTO THE RGN...MAY SEE SOME DIURNAL CU THAT SHOULD QUICKLY
DISSIPATE. MAX TEMPS AROUND THE LOW 70S WITH GUSTY W/NW WINDS AROUND
15 MPH.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
HIGHLIGHTS...
* SLIGHTLY BELOW NORMAL TEMPS WED NIGHT AND THU
* MAINLY DRY THROUGH EARLY SAT OTHER THAN A SPOT SHOWER ON COAST
* A COLD FRONT MAY BRING A ROUND OF SHOWERS SOMETIME SAT NIGHT/SUN
* MAINLY DRY WEATHER LIKELY FOLLOWS NEXT MON-TUE
DETAILS...
WEDNESDAY NIGHT...
HIGH PRESSURE BUILDING ACROSS NEW ENGLAND BEHIND THE COLD FRONT WILL
BRING A DRY AND CHILLY NIGHT. LOW TEMPS WILL LIKELY BOTTOM OUT IN
THE MIDDLE TO UPPER 30S ACROSS THE NORMALLY COOLER OUTLYING
LOCATIONS OF SOUTHWEST NH/WESTERN MA...TO MAINLY THE 40S ELSEWHERE.
SOME FROST MAY OCCUR ACROSS OUR NORTHWEST INTERIOR ZONES...BUT ITS
UNCERTAIN WHETHER IT WILL BE WIDESPREAD ENOUGH TO WARRANT A FROST
ADVISORY. SOMETHING LATER SHIFTS WILL HAVE TO CONSIDER.
THURSDAY...
HIGH PRESSURE CENTERED OVER QUEBEC AND NORTHERN NEW ENGLAND WILL
RESULT IN GENERALLY DRY WEATHER WITH SLIGHTLY BELOW NORMAL TEMPS.
HIGH SHOULD BE HELD IN THE 60S TO AROUND 70...WITH THE COOLEST
READINGS ALONG THE COAST WITH AN ONSHORE FLOW.
THURSDAY NIGHT AND FRIDAY...
SOME UNCERTAINTY WITH A WEAK WAVE OF LOW PRESSURE TRACKING SOUTHEAST
OF THE BENCHMARK. IT LOOKS LIKE AT THIS POINT THAT MOST OF THE
PRECIPITATION WILL STAY OFFSHORE...ALTHOUGH A FEW SPOT SHOWERS MAY
GRAZE THE COAST. WE DID INCLUDE SOME LOW POPS FOR PERHAPS A FEW
SPOT SHOWERS ALONG THE COAST THU NIGHT/FRI WITH THE BEST CHANCE
ACROSS THE CAPE/NANTUCKET. HOWEVER...WERE STILL 60+ HOURS OUT SO
CAN/T COMPLETELY RULE OUT A WETTER SCENARIO IF LATER MODEL RUNS
TREND WEST. LATER SHIFTS WILL HAVE TO MONITOR TRENDS.
SATURDAY AND SUNDAY...
GENERALLY EXPECT A MILD AND MAINLY DRY DAY SATURDAY OUT AHEAD OF A
COLD FRONT. HIGH TEMPS SHOULD RECOVER WELL INTO THE 70S. A COLD
FRONT MAY BRING A ROUND OF SHOWERS SOMETIME SAT NIGHT AND/OR
SUNDAY...BUT TIMING IS LOW THIS FAR OUT.
MONDAY AND TUESDAY...
MAINLY DRY WEATHER WILL PROBABLY FOLLOW WITH NEAR OR JUST BELOW
NORMAL TEMPERATURES FOR THE BEGINNING OF THE NEXT WORK WEEK.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
OVERVIEW...
MODERATE TO HIGH CONFIDENCE IN TRENDS INTO THE EVNG PD.
EXPECTATION IS FOR WINDS TO INCREASE AND CIGS TO LOWER AS THE SFC
COLD FRNT APPROACHES WITH A NEAR-FRONTAL FINE LINE THAT WAS
APPROACHING WESTERN MA. ANTICIPATE THAT AS THE SQUALL LINE PUSHES
THRU THE TERMINALS...MVFR CIGS WILL PREVAIL WITH SOME INTERMITTENT
IFR. VSBYS WHILE PREVAILING MVFR MAY ALSO TEMPO IFR WITH +RA. LOW
CONFIDENCE ON TSRA...THINKING ISOLATED CHCS. M EXPECT STRONG TO
DAMAGING SLY WINDS GUSTING AROUND 40 TO 45 KTS /MORESO ALONG THE
EXPOSED S SHORE TERMINALS/.
SFC COLD FRNT OUT BY MORNING...LINGERING ALONG THE CAPE. WINDS
BACK W/NW WITH GRADUAL CLEARING THRU THE DAY. ANTICIPATE
INCREASING GUSTS INTO THE MIDDAY-AFTN PD.
KBOS TAF...
MODERATE TO HIGH CONFIDENCE. FINE LINE IS CENTERED AROUND 3 TO
6Z WITH GREATEST IMPACTS.
KBDL TAF...
MODERATE TO HIGH CONFIDENCE. FINE LINE IS CENTERED THROUGH 3Z WITH
THE GREATEST IMPACTS.
OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
WEDNESDAY NIGHT THROUGH SATURDAY...
MODERATE CONFIDENCE. MAINLY VFR CONDITIONS EXPECTED OVER THIS TIME.
CAN/T RULE OUT A PERIOD OF MVFR CEILINGS ALONG THE COAST WITH
ONSHORE FLOW.
SATURDAY NIGHT AND SUNDAY...
LOW TO MODERATE CONFIDENCE. A PERIOD OF MVFR CONDITIONS ARE
POSSIBLE WITH A ROUND OF SHOWERS ASSOCIATED WITH A COLD FRONT. LOW
CONFIDENCE ON TIMING.
&&
.MARINE...
TONIGHT INTO WEDNESDAY...MODERATE CONFIDENCE.
COLD FRNT WILL SWEEP INTO THE WATERS AROUND MIDNIGHT...PUSHING
WELL OUT TO SEA AS LATE AS MIDDAY WEDNESDAY. CONVECTIVE ACTIVITY
IS EXPECTED WITH THE MAIN THREATS OF LIGHTNING...HEAVY RAIN...
REDUCED VISIBILITIES...AND STRONG WINDS ANTICIPATED. IN REGARDS TO
WINDS...STRONG SOUTHERLY FLOW IS EXPECTED AHEAD OF THE COLD FRNT
WITH GALE FORCE WINDS...BUT GUSTS UP TO 50 KTS /STORM FORCE/ ARE
PSBL. GALE WARNINGS REMAIN IN EFFECT. WAVES EXPECTED TO BUILD TO
AROUND 12 FT OVRNGT WITH THE SOUTHERLY FETCH GRADUALLY DIMINISHING
THRU WEDNESDAY.
IN WAKE OF THE COLD FRNT WEDNESDAY WINDS WILL BACK OUT OF THE W/NW
WITH GUSTS AROUND 15-20 KTS. CONDITIONS ACROSS THE WATERS SHOULD
DIMINISH TO SMALL CRAFT ADV ACCORDINGLY. SEAS LIKELY TO REMAIN
ABOVE 5 FT INTO THE EVNG PD.
OUTLOOK...WEDNESDAY NIGHT THROUGH SUNDAY...
MODERATE TO HIGH CONFIDENCE. NORTHEAST WINDS MAY GUST TO AROUND 25
KNOTS AT TIMES OVER THE OPEN OCEAN WED NIGHT INTO EARLY FRI IN THE
COOL AIR ADVECTION PATTERN. WHILE THE WINDS SHOULD DIMINISH SOME
LATER ON FRI...SCA SEAS MAY LINGER ACROSS THE OUTER-WATERS RIGHT
THROUGH THE WEEKEND. THIS A RESULT OF SWELL FROM A DISTANT LOW
PRESSURE SYSTEM WELL OFFSHORE.
&&
.TIDES/COASTAL FLOODING...
STRONG SOUTHERLY FLOW WILL BRING A STORM SURGE OF 1.5 TO PERHAPS 2
FEET TO SOUTH COASTAL MA/RI WITH TONIGHTS HIGH TIDE. THIS WILL
RESULT IN MINOR COASTAL FLOODING ESPECIALLY IN THE UPPER PARTS OF
BUZZARDS BAY AND NARRAGANSETT BAY WHERE CHANNELING MAY COME INTO
PLAY. A FEW LOCATIONS MAY EXPERIENCE BRIEF ROAD CLOSURES AROUND
THE TIME OF HIGH TIDE...OTHERWISE IMPACTS SHOULD BE MINIMAL.
USED ESTOFS STORM SURGE GUIDANCE BUT ADJUSTED SLIGHTLY UPWARD
BASED UPON AFTERNOON TIDAL DEPARTURES ABOUT A FOOT ALONG THE SOUTH
COAST. ETSS GUIDANCE IS WAY UNDERDONE AT ONLY HALF FOOT STORM
SURGE THIS EVENING.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...HIGH WIND WARNING UNTIL 6 AM EDT WEDNESDAY FOR CTZ002>004.
MA...HIGH WIND WARNING UNTIL 6 AM EDT WEDNESDAY FOR MAZ002>024-026.
COASTAL FLOOD ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR MAZ020>022.
NH...WIND ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR NHZ011-012-015.
RI...HIGH WIND WARNING UNTIL 6 AM EDT WEDNESDAY FOR RIZ001>008.
COASTAL FLOOD ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR RIZ002-
004>007.
MARINE...GALE WARNING UNTIL 11 AM EDT WEDNESDAY FOR ANZ231>237-250-251-
254>256.
GALE WARNING UNTIL 8 AM EDT WEDNESDAY FOR ANZ230.
&&
SYNOPSIS...FRANK/SIPPRELL
NEAR TERM...DOODY/SIPPRELL
SHORT TERM...SIPPRELL
LONG TERM...FRANK
AVIATION...FRANK/SIPPRELL
MARINE...FRANK/SIPPRELL
TIDES/COASTAL FLOODING...STAFFHazardous weather outlook, Sep 18, 11:57 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1157 PM EDT TUE SEP 18 2012 CTZ004-MAZ004>007-012>024-026-RIZ001>008-200400- WINDHAM CT-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 1157 PM EDT TUE SEP 18 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...SEVERE THUNDERSTORM WATCH 647 IN EFFECT UNTIL 3 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002-003-MAZ002-003-008>011-200400- HARTFORD CT-TOLLAND CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA- 1157 PM EDT TUE SEP 18 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ011-012-015-200400- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 1157 PM EDT TUE SEP 18 2012 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>237-250-251-254>256-200400- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1157 PM EDT TUE SEP 18 2012 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT WEDNESDAY... ...SEVERE THUNDERSTORM WATCH 647 IN EFFECT UNTIL 3 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-200400- BOSTON HARBOR- 1157 PM EDT TUE SEP 18 2012 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...SEVERE THUNDERSTORM WATCH 647 IN EFFECT UNTIL 3 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 18, 10:23 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1023 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM NON-TSTM WND GST 3 SSW MILTON 42.21N 71.11W
09/18/2012 M62 MPH NORFOLK MA ASOS
BLUE HILL ASOS
&&
WASSpecial weather statement, Sep 18, 10:34 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1034 PM EDT TUE SEP 18 2012
CTZ004-MAZ004>007-012>022-026-NHZ012-RIZ001>008-190400-
BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX COUNTY
MA-EASTERN ESSEX MA-EASTERN HILLSBOROUGH NH-EASTERN KENT RI-EASTERN
NORFOLK MA-EASTERN PLYMOUTH MA-NEWPORT RI-NORTHERN BRISTOL
MA-NORTHERN WORCESTER MA-NORTHWEST MIDDLESEX COUNTY MA-NORTHWEST
PROVIDENCE RI-SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN
BRISTOL MA-SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK
MA-WASHINGTON RI-WESTERN ESSEX MA-WESTERN KENT RI-WESTERN NORFOLK
MA-WESTERN PLYMOUTH MA-WINDHAM CT-
1034 PM EDT TUE SEP 18 2012
AT 1030 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO
55 MPH ALONG A LINE EXTENDING FROM FITCHBURG MASSACHUSETTS TO
MANCHESTER CONNECTICUT...AND MOVING NORTHEAST AT 50 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...
BOSTON...PROVIDENCE...LOWELL...TAUNTON...NEWPORT.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
HEAVY DOWNPOURS MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER
IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND.
&&
LAT...LON 4134 7164 4130 7189 4163 7179 4166 7211
4279 7136 4274 7119 4289 7090 4287 7082
4270 7077 4264 7057 4233 7099 4209 7063
4172 7067 4148 7103 4154 7122 4135 7164
4114 7156 4114 7159 4114 7160
WTBLocal storm report, Sep 18, 10:46 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1046 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM NON-TSTM WND DMG ROYALSTON 42.68N 72.18W
09/18/2012 WORCESTER MA AMATEUR RADIO
POWER LINES DOWN ON RTE 32
&&
WASLocal storm report, Sep 18, 10:52 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1052 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM NON-TSTM WND DMG NORTHAMPTON 42.33N 72.68W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE AND WIRES DOWN ON BRADFORD STREET ALSO TREE DOWN
ON HOUSE ON FORT STREET
0414 PM NON-TSTM WND DMG CHESTERFIELD 42.40N 72.85W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
WIRES DOWN ON EAST STREET
0414 PM NON-TSTM WND DMG BUCKLAND 42.60N 72.78W
09/18/2012 FRANKLIN MA AMATEUR RADIO
WIRES DOWN ON LABELLE ROAD
0519 PM NON-TSTM WND DMG WARWICK 42.68N 72.33W
09/18/2012 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON WENDELL ROAD
0539 PM NON-TSTM WND DMG NORTHFIELD 42.71N 72.44W
09/18/2012 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON WARWICK ROAD
0553 PM NON-TSTM WND DMG NEWTON 42.33N 71.21W
09/18/2012 MIDDLESEX MA AMATEUR RADIO
TREE DOWN BLOCKING COUNTRY CLUB ROAD
0554 PM NON-TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON SIKES AVE
0608 PM NON-TSTM WND DMG AGAWAM 42.07N 72.62W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON SCHOOL AND MONROE STREET
0625 PM NON-TSTM WND DMG AUBURN 42.20N 71.83W
09/18/2012 WORCESTER MA AMATEUR RADIO
TRE DOWN ON MASS PIKE WESTBOUND NEAR EXIT 10
0631 PM NON-TSTM WND DMG TOLLAND 42.08N 73.02W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON RTE 57
0631 PM NON-TSTM WND DMG GOSHEN 42.43N 72.80W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON FULLER ROAD
0638 PM NON-TSTM WND DMG PELHAM 42.40N 72.40W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON WIRES ON HARKNESS ROAD
0639 PM NON-TSTM WND DMG AGAWAM 42.07N 72.62W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON ROWLEY STREET
0651 PM NON-TSTM WND DMG HAVERHILL 42.78N 71.09W
09/18/2012 ESSEX MA AMATEUR RADIO
TREE DOWN ON POWER LINES
0652 PM NON-TSTM WND DMG NORTHAMPTON 42.33N 72.68W
09/18/2012 HAMPSHIRE MA TRAINED SPOTTER
TREE DOWN ON NORTH MAIN STREET
0652 PM NON-TSTM WND DMG AMHERST 42.38N 72.52W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE AND WIRES DOWN ON OLD FARM ROAD
0652 PM NON-TSTM WND DMG CAMBRIDGE 42.38N 71.12W
09/18/2012 MIDDLESEX MA AMATEUR RADIO
WIRES DOWN ON MARIE AVE
0658 PM NON-TSTM WND DMG WESTWOOD 42.22N 71.22W
09/18/2012 NORFOLK MA AMATEUR RADIO
WIRES DOWN ON HILLCREST ROAD
0658 PM NON-TSTM WND DMG BELCHERTOWN 42.27N 72.40W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON RTE 9
0704 PM NON-TSTM WND DMG GRANVILLE 42.07N 72.87W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON WIRES ON BEECH HILL ROAD
0716 PM NON-TSTM WND DMG NORTHAMPTON 42.33N 72.68W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE AND WIRES DOWN ON LINCOLN AVE
0716 PM NON-TSTM WND DMG CHARLEMONT 42.63N 72.88W
09/18/2012 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON MAXWELL ROAD
0724 PM NON-TSTM WND DMG LEVERETT 42.45N 72.50W
09/18/2012 FRANKLIN MA AMATEUR RADIO
MULTIPLE TREES DOWN ON NORTH LEVERETT
0736 PM NON-TSTM WND DMG BELMONT 42.40N 71.17W
09/18/2012 MIDDLESEX MA AMATEUR RADIO
TREE AND POWER LINES DOWN ON CAR ON CENTRAL STREET
0754 PM NON-TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
09/18/2012 FRANKLIN MA AMATEUR RADIO
LARGE TREE DOWN ON GARAGE ON EASTERN AVE
0755 PM NON-TSTM WND DMG GRANBY 42.26N 72.53W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
SEVERAL TREES DOWN ON RTE 202 NEAR SOUTH HADLEY LINE
0756 PM NON-TSTM WND DMG FITZWILLIAM 42.78N 72.15W
09/18/2012 CHESHIRE NH AMATEUR RADIO
TREE AND WIRES DOWN NEAR ROYALSTON MASS TOWN LINE
0810 PM NON-TSTM WND DMG BLANDFORD 42.18N 72.93W
09/18/2012 HAMPDEN MA AMATEUR RADIO
MULTIPLE LARGE TREES DOWN OVER HIGHER ELEVATIONS
0825 PM NON-TSTM WND DMG HINGHAM 42.24N 70.89W
09/18/2012 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON HOWE STREET AND JARVIS AVE
0830 PM NON-TSTM WND GST WEST CUMMINGTON 42.49N 72.97W
09/18/2012 M64 MPH HAMPSHIRE MA TRAINED SPOTTER
2000 EL
0856 PM TSTM WND DMG WESTFIELD 42.14N 72.76W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE AND WIRES ON EAST MOUNTAIN ROAD
0908 PM TSTM WND DMG SOUTHWICK 42.05N 72.77W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE AND WIRES DOWN ON FEEDING HILLS ROAD
0924 PM TSTM WND DMG HINSDALE 42.79N 72.49W
09/18/2012 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON RTE 119
0932 PM TSTM WND DMG WINCHESTER 42.78N 72.38W
09/18/2012 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON RTE 10 NEAR SEMINARY ROAD
0934 PM TSTM WND DMG HARRISVILLE 42.95N 72.10W
09/18/2012 CHESHIRE NH AMATEUR RADIO
TREE AND WIRES DOWN ON CHURCH STREET
0946 PM FLOOD NEW BRITAIN 41.68N 72.79W
09/18/2012 HARTFORD CT AMATEUR RADIO
STREET FLOODING AT CLINTON AND ALBANY AVE. ALSO WEST
MAIN AND LINCOLN STREET
0947 PM NON-TSTM WND DMG ROYALSTON 42.68N 72.18W
09/18/2012 WORCESTER MA AMATEUR RADIO
POWER LINES DOWN ON RTE 32
0951 PM TSTM WND DMG ENFIELD 41.97N 72.57W
09/18/2012 HARTFORD CT AMATEUR RADIO
MULTIPLE TREES DOWN ON HILL AND SILVER STREET
1021 PM NON-TSTM WND GST 3 SSW MILTON 42.21N 71.11W
09/18/2012 M62 MPH NORFOLK MA ASOS
BLUE HILL ASOS
&&
WSLocal storm report, Sep 18, 11:48 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1148 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM NON-TSTM WND DMG NORTHAMPTON 42.33N 72.68W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE AND WIRES DOWN ON BRADFORD STREET ALSO TREE DOWN
ON HOUSE ON FORT STREET
0414 PM NON-TSTM WND DMG CHESTERFIELD 42.40N 72.85W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
WIRES DOWN ON EAST STREET
0414 PM NON-TSTM WND DMG BUCKLAND 42.60N 72.78W
09/18/2012 FRANKLIN MA AMATEUR RADIO
WIRES DOWN ON LABELLE ROAD
0519 PM NON-TSTM WND DMG WARWICK 42.68N 72.33W
09/18/2012 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON WENDELL ROAD
0539 PM NON-TSTM WND DMG NORTHFIELD 42.71N 72.44W
09/18/2012 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON WARWICK ROAD
0553 PM NON-TSTM WND DMG NEWTON 42.33N 71.21W
09/18/2012 MIDDLESEX MA AMATEUR RADIO
TREE DOWN BLOCKING COUNTRY CLUB ROAD
0554 PM NON-TSTM WND DMG WEST SPRINGFIELD 42.12N 72.65W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON SIKES AVE
0608 PM NON-TSTM WND DMG AGAWAM 42.07N 72.62W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON SCHOOL AND MONROE STREET
0625 PM NON-TSTM WND DMG AUBURN 42.20N 71.83W
09/18/2012 WORCESTER MA AMATEUR RADIO
TRE DOWN ON MASS PIKE WESTBOUND NEAR EXIT 10
0631 PM NON-TSTM WND DMG TOLLAND 42.08N 73.02W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON RTE 57
0631 PM NON-TSTM WND DMG GOSHEN 42.43N 72.80W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON FULLER ROAD
0638 PM NON-TSTM WND DMG PELHAM 42.40N 72.40W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON WIRES ON HARKNESS ROAD
0639 PM NON-TSTM WND DMG AGAWAM 42.07N 72.62W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON ROWLEY STREET
0651 PM NON-TSTM WND DMG HAVERHILL 42.78N 71.09W
09/18/2012 ESSEX MA AMATEUR RADIO
TREE DOWN ON POWER LINES
0652 PM NON-TSTM WND DMG NORTHAMPTON 42.33N 72.68W
09/18/2012 HAMPSHIRE MA TRAINED SPOTTER
TREE DOWN ON NORTH MAIN STREET
0652 PM NON-TSTM WND DMG AMHERST 42.38N 72.52W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE AND WIRES DOWN ON OLD FARM ROAD
0652 PM NON-TSTM WND DMG CAMBRIDGE 42.38N 71.12W
09/18/2012 MIDDLESEX MA AMATEUR RADIO
WIRES DOWN ON MARIE AVE
0658 PM NON-TSTM WND DMG WESTWOOD 42.22N 71.22W
09/18/2012 NORFOLK MA AMATEUR RADIO
WIRES DOWN ON HILLCREST ROAD
0658 PM NON-TSTM WND DMG BELCHERTOWN 42.27N 72.40W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON RTE 9
0704 PM NON-TSTM WND DMG GRANVILLE 42.07N 72.87W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON WIRES ON BEECH HILL ROAD
0716 PM NON-TSTM WND DMG NORTHAMPTON 42.33N 72.68W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
TREE AND WIRES DOWN ON LINCOLN AVE
0716 PM NON-TSTM WND DMG CHARLEMONT 42.63N 72.88W
09/18/2012 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON MAXWELL ROAD
0724 PM NON-TSTM WND DMG LEVERETT 42.45N 72.50W
09/18/2012 FRANKLIN MA AMATEUR RADIO
MULTIPLE TREES DOWN ON NORTH LEVERETT
0736 PM NON-TSTM WND DMG BELMONT 42.40N 71.17W
09/18/2012 MIDDLESEX MA AMATEUR RADIO
TREE AND POWER LINES DOWN ON CAR ON CENTRAL STREET
0754 PM NON-TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
09/18/2012 FRANKLIN MA AMATEUR RADIO
LARGE TREE DOWN ON GARAGE ON EASTERN AVE
0755 PM NON-TSTM WND DMG GRANBY 42.26N 72.53W
09/18/2012 HAMPSHIRE MA AMATEUR RADIO
SEVERAL TREES DOWN ON RTE 202 NEAR SOUTH HADLEY LINE
0756 PM NON-TSTM WND DMG FITZWILLIAM 42.78N 72.15W
09/18/2012 CHESHIRE NH AMATEUR RADIO
TREE AND WIRES DOWN NEAR ROYALSTON MASS TOWN LINE
0810 PM NON-TSTM WND DMG BLANDFORD 42.18N 72.93W
09/18/2012 HAMPDEN MA AMATEUR RADIO
MULTIPLE LARGE TREES DOWN OVER HIGHER ELEVATIONS
0825 PM NON-TSTM WND DMG HINGHAM 42.24N 70.89W
09/18/2012 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON HOWE STREET AND JARVIS AVE
0830 PM NON-TSTM WND GST WEST CUMMINGTON 42.49N 72.97W
09/18/2012 M64 MPH HAMPSHIRE MA TRAINED SPOTTER
2000 EL
0856 PM TSTM WND DMG WESTFIELD 42.14N 72.76W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE AND WIRES ON EAST MOUNTAIN ROAD
0908 PM TSTM WND DMG SOUTHWICK 42.05N 72.77W
09/18/2012 HAMPDEN MA AMATEUR RADIO
TREE AND WIRES DOWN ON FEEDING HILLS ROAD
0924 PM TSTM WND DMG HINSDALE 42.79N 72.49W
09/18/2012 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON RTE 119
0932 PM TSTM WND DMG WINCHESTER 42.78N 72.38W
09/18/2012 CHESHIRE NH AMATEUR RADIO
TREE DOWN ON RTE 10 NEAR SEMINARY ROAD
0934 PM TSTM WND DMG HARRISVILLE 42.95N 72.10W
09/18/2012 CHESHIRE NH AMATEUR RADIO
TREE AND WIRES DOWN ON CHURCH STREET
0946 PM FLOOD NEW BRITAIN 41.68N 72.79W
09/18/2012 HARTFORD CT AMATEUR RADIO
STREET FLOODING AT CLINTON AND ALBANY AVE. ALSO WEST
MAIN AND LINCOLN STREET
0947 PM NON-TSTM WND DMG ROYALSTON 42.68N 72.18W
09/18/2012 WORCESTER MA AMATEUR RADIO
POWER LINES DOWN ON RTE 32
0951 PM TSTM WND DMG ENFIELD 41.97N 72.57W
09/18/2012 HARTFORD CT AMATEUR RADIO
MULTIPLE TREES DOWN ON HILL AND SILVER STREET
0959 PM TSTM WND DMG MANCHESTER 41.78N 72.52W
09/18/2012 HARTFORD CT AMATEUR RADIO
TREES AND WIRES DOWN ON OAK ST AND PARK ST. TREE DOWN
ON A HOUSE ON SCARBOROUGH ST - NO DAMAGE TO HOME.
1009 PM TSTM WND DMG GLASTONBURY 41.70N 72.60W
09/18/2012 HARTFORD CT AMATEUR RADIO
TREE DOWN ON HEBRON AVE
1010 PM FLOOD MONTAGUE 42.53N 72.53W
09/18/2012 FRANKLIN MA AMATEUR RADIO
MILLERS FALLS SECTION OF FEDERAL ST FLOODED AND
IMPASSABLE
1021 PM NON-TSTM WND GST 3 SSW MILTON 42.21N 71.11W
09/18/2012 M62 MPH NORFOLK MA ASOS
BLUE HILL ASOS
1025 PM NON-TSTM WND DMG HAVERHILL 42.78N 71.09W
09/18/2012 ESSEX MA AMATEUR RADIO
LARGE BRANCH DOWN ON WIRES ON RICHMOND ST BLOCKING ROAD
1033 PM NON-TSTM WND DMG BEVERLY 42.56N 70.84W
09/18/2012 ESSEX MA AMATEUR RADIO
HALF OF A TREE DOWN ON RODERICK AVE
1036 PM NON-TSTM WND DMG BOSTON 42.32N 71.07W
09/18/2012 SUFFOLK MA AMATEUR RADIO
TREE DOWN ON HYDE PARK AVE
1036 PM NON-TSTM WND DMG SCITUATE 42.19N 70.73W
09/18/2012 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON GOODLAND ST
1039 PM TSTM WND DMG SOUTH WINDSOR 41.82N 72.62W
09/18/2012 HARTFORD CT AMATEUR RADIO
TREE DOWN ON MILLER RD
1043 PM TSTM WND DMG TOLLAND 41.87N 72.37W
09/18/2012 TOLLAND CT AMATEUR RADIO
TREE AND WIRES DOWN ON REED RD AT TIMBER LANE. TREE AND
WIRES DOWN ON WOODLAND ST.
&&
BELKSpecial weather statement, Sep 19, 12:49 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1249 AM EDT WED SEP 19 2012
CTZ004-MAZ005-012>019-022-RIZ001>004-006-190545-
BARNSTABLE MA-CENTRAL MIDDLESEX COUNTY MA-EASTERN KENT RI-EASTERN
NORFOLK MA-EASTERN PLYMOUTH MA-NORTHERN BRISTOL MA-NORTHWEST
PROVIDENCE RI-SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN
WORCESTER MA-SUFFOLK MA-WASHINGTON RI-WESTERN KENT RI-WESTERN NORFOLK
MA-WESTERN PLYMOUTH MA-WINDHAM CT-
1249 AM EDT WED SEP 19 2012
AT 1242 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
AREA OF SHOWERS AND SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING
WIND GUSTS TO 50 MPH. THE SHOWERS AND STORMS EXTENDED BETWEEN
COVENTRY AND WESTERLY...AND WERE MOVING NORTHEAST AT 45 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...
WARWICK...PROVIDENCE...WOONSOCKET...ATTLEBORO...NORWOOD AND BOSTON.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND SOUTHEASTERN
MASSACHUSETTS AND CENTRAL RHODE ISLAND.
&&
LAT...LON 4141 7185 4142 7180 4163 7179 4163 7196
4165 7202 4249 7129 4238 7100 4233 7101
4234 7095 4231 7087 4227 7088 4135 7180
WTBThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 8:18 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire | 57 min |
| Sep 18, 8:52 PM EDT | Areal Flood Advisory | BOX | Franklin, Hampden, Hampshire, Worcester | 5 hr |
| Sep 18, 9:16 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 59 min |
| Sep 18, 10:16 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire, Middlesex, Worcester | 59 min |
| Sep 18, 10:34 PM EDT | Special Weather Statement | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk | 86 min |
| Sep 18, 11:16 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Worcester | 59 min |
| Sep 18, 11:27 PM EDT | Areal Flood Advisory | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk and 1 more | 6 hr |
| Sep 19, 12:27 AM EDT | Areal Flood Warning | BOX | Hampshire | 80 min |
| Sep 19, 12:37 AM EDT | Special Marine Warning | BOX | 83 min | |
| Sep 19, 12:49 AM EDT | Special Weather Statement | BOX | Norfolk, Suffolk | 56 min |
| Sep 19, 1:01 AM EDT | Special Marine Warning | BOX | 59 min | |
| Sep 19, 1:59 AM EDT | Special Marine Warning | BOX | 61 min | |
| Sep 19, 2:18 AM EDT | Special Weather Statement | BOX | Barnstable, Bristol, Plymouth | 87 min |
| Sep 19, 4:07 AM EDT | High Surf Advisory | BOX | Dukes, Nantucket | 12 hr |
| Sep 19, 5:50 AM EDT | Small Craft Advisory | BOX | 22 hr |
Nearby
Special Marine Warnings in Massachusetts, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.